Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 16, NWS Lincoln, IL

March 10, 2009Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 10, 2009, 10:12 PM CDT for Piatt County, Illinois. It took effect at Mar 11, 2009, 5:50 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 10, 2009, 10:12 PM CDT (03:12 UTC)
In effect from
Mar 11, 2009, 5:50 PM CDT
Expired
Mar 15, 2009, 6:44 AM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 14.05 ft at Mar 13, 2009, 11:00 AM CDT.

actionminormoderate101503/1103/1203/1303/1403/1503/16
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 110312
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1012 PM CDT TUE MAR 10 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

.SYNOPSIS...HEAVY RAINFALL FROM THE PAST SEVERAL DAYS WILL CAUSE MINOR
FLOODING ALONG THE SANGAMON RIVER AT MONTICELLO. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC147-111712-
/O.NEW.KILX.FL.W.0016.090312T0600Z-090316T1500Z/
/MNTI2.1.ER.090312T0600Z.090314T0000Z.090316T0900Z.NO/
1012 PM CDT TUE MAR 10 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE WEDNESDAY NIGHT TO MONDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 900 PM TUESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 14.2 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SANGAMON RIVER
 MONTICELLO        13  11.4 TUE 9 PM    12.0   13.3   13.9

$$
9 follow-up statements
000 
WGUS43 KILX 111920
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
220 PM CDT WED MAR 11 2009

...FORECAST FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE 
FOLLOWING RIVERS IN ILLINOIS...
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

.SYNOPSIS...HEAVY RAINS OF 1 INCH OR MORE THAT FELL SINCE SATURDAY
WILL CAUSE THE SANGAMON RIVER AT MONTICELLO TO RISE ABOVE FLOOD STAGE
LATER THIS AFTERNOON.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC147-120920-
/O.EXT.KILX.FL.W.0016.090311T2250Z-090316T1200Z/
/MNTI2.1.ER.090311T2250Z.090313T1200Z.090316T0600Z.NO/
220 PM CDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR 
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1 PM WEDNESDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 14.9 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  12.6 WED 1 PM    13.9   14.9   14.4

$$
000 
WGUS83 KILX 120115
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
815 PM CDT WED MAR 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-121515-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090316T0600Z/
/MNTI2.1.ER.090312T0111Z.090313T1200Z.090316T0000Z.NO/
815 PM CDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 PM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 14.7 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  12.9 WED 6 PM    13.7   14.7   14.2

$$
000 
WGUS83 KILX 121336
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
836 AM CDT THU MAR 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-130336-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T2100Z/
/MNTI2.1.ER.090312T0322Z.090313T1200Z.090315T1500Z.NO/
836 AM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  13.4 THU 8 AM    14.3   13.7   13.1



$$

BARNES
000 
WGUS83 KILX 130210
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
910 PM CDT THU MAR 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-131610-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T1200Z/
/MNTI2.1.ER.090312T0322Z.090313T1200Z.090315T0600Z.NO/
910 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  13.9 THU 8 PM    14.2   13.6   12.8

$$
000 
WGUS83 KILX 131424
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
924 AM CDT FRI MAR 13 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-140424-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090314T1500Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090314T0900Z.NO/
924 AM CDT FRI MAR 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM FRIDAY THE STAGE WAS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY 
  TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SANGAMON RIVER
 MONTICELLO        13  14.0 FRI 8 AM    12.8   11.3    9.7



$$

SMITH
000 
WGUS83 KILX 140131
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
831 PM CDT FRI MAR 13 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-141531-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T2000Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T1400Z.NO/
831 PM CDT FRI MAR 13 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SANGAMON RIVER
 MONTICELLO        13  14.0 FRI 7 PM    13.8   13.1   11.8

$$
000 
WGUS83 KILX 141425
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
925 AM CDT SAT MAR 14 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-150425-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T1200Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T0600Z.NO/
925 AM CDT SAT MAR 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SATURDAY THE STAGE WAS 13.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY MORNING.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 MONTICELLO        13  13.7 SAT 8 AM    12.8   12.1   11.2

$$

KH
000 
WGUS83 KILX 150048
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
748 PM CDT SAT MAR 14 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-151448-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T1500Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T0900Z.NO/
748 PM CDT SAT MAR 14 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  645 PM SATURDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 MONTICELLO        13  13.3 SAT 7 PM    12.9   12.3   11.7



$$
GOETSCH
000 
WGUS83 KILX 151144
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT SUN MAR 15 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
  
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC147-151214-
/O.CAN.KILX.FL.W.0016.000000T0000Z-090315T1500Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T1000Z.NO/
644 AM CDT SUN MAR 15 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT MONTICELLO.
* AT  600 AM SUNDAY THE STAGE WAS 12.9 FEET. 
* FELL BELOW FLOOD STAGE AT  500 AM SUNDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.3 FEET BY TOMORROW
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  12.9 SUN 6 AM    12.3   11.7   10.8



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:29 PM CDT, 43 minutes earlier.

Area forecast discussion, Mar 10, 9:29 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT TUE MAR 10 2009

.DISCUSSION...
ISSUED 929 PM CDT TUE MAR 10 2009

LOOKING AT OBSERVATIONS ACROSS SOUTHERN PARTS OF THE CWA AND
ALREADY GETTING GUSTS TO CLOSE TO 40 MPH AND TIGHTEST GRADIENT NOT
IN THE AREA YET. SO WILL BE UPDATING AGAIN TO EXPAND WIND ADVISORY
THROUGH ENTIRE CWA FOR TONIGHT. NO CHANGE TO MOST AREAS. THIS WILL
BE UPDATING THE CHARLESTON/MATTOON...EFFINGHAM...PARIS...AND
LAWARENCEVILLE AREAS.

AUTEN
&&

.AVIATION...
ISSUED 645 PM CDT TUE MAR 10 2009

LINE OF SHOWERS AND THUNDERSTORMS ARE QUICKLY MOVING THROUGH THE
SITES THIS EVENING. IT HAS ALREADY PASSED PIA AND WILL BE PASSING
SPI AND BMI BEFORE BEGINNING OF TAF TIME OF 00Z. DEC AND CMI WILL
BE ONLY SITES THAT WILL HAVE MENTION OF THUNDER WITH TEMPO GROUP
OF JUST AN HOUR. CIGS WILL ALSO FALL TO MVFR LEVELS OF AROUND
1.5KFT AFTER RAIN AND FROPA. WINDS WILL INCREASE AT FROPA AS WELL
WITH GUSTS TO AROUND 30KTS. CLOUDS SHOULD DECREASE LATE TONIGHT
AROUND MIDNIGHT...HOWEVER WINDS WILL CONTINUE TO BE GUSTY AS
GRADIENT BEHIND FRONT REMAINS OVER THE AREA UNTIL TOMORROW
MORNING. NORTHWEST WINDS WILL CONTINUE TOMORROW BUT WITHOUT GUSTS
WHILE CIRRUS CIG FROM OVERNIGHT DISSIPATES. THESE CONDITIONS WILL
CONTINUE FOR REMAINDER OF TAF PERIOD.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 856 PM CDT TUE MAR 10 2009

LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL QUICKLY MOVE EAST
AS COLD FRONT RACES THROUGH THE AREA THIS EVENING. PCPN WILL BE
ENDING BY MIDNIGHT. HOWEVER...SATELLITE TRENDS INDICATE CLOUD
COVER MAY HANG AROUND AND NOT SCATTER OUT THE LOWER CLOUDS UNTIL
AFTER MIDNIGHT. SO WILL KEEP MOSTLY CLOUD AROUND LITTLE LONGER
THAN FIRST FORECAST. SFC OBS INDICATE WINDS WILL CONTINUE TO
INCREASE THIS EVENING BEHIND FRONT AND TEMPS COULD FALL LITTLE
LOWER THAN FIRST THOUGHT. WILL ALSO BE KEEPING WIND ADVISORY
GOING.

SO UPDATE TO CURRENT FORECAST WILL BE COMING SOON.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CDT WEDNESDAY FOR ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Mar 10, 3:15 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT TUE MAR 10 2009

ILZ027>031-036>038-040-041-111200-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
315 PM CDT TUE MAR 10 2009

...WIND ADVISORY IN EFFECT UNTIL 6 AM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD A COLD FRONT
THIS EVENING. DUE TO THE LACK OF HEATING IN THE AREA...THE MAIN
THREAT FROM THE STORMS WILL BE PERIODS OF HEAVY RAIN. GUSTY WINDS
ARE ALSO EXPECTED TO PICK UP BEHIND THE COLD FRONT. THEREFORE A
WIND ADVISORY HAS BEEN ISSUED FOR THE AREA TONIGHT...WITH STRONG
NORTHWEST WINDS OF 20 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BLUSTERY AND COLD CONDITIONS WILL CONTINUE WEDNESDAY...WITH
NORTHWEST WINDS UP TO 30 MPH IN THE MORNING.

RIVER FLOODING WILL CONTINUE ALL ALONG THE ILLINOIS RIVER THROUGH
THE REST OF THE WEEK. IN ADDITION...THE SPOON AND MACKINAW RIVERS
WILL ALSO BE IN MODERATE FLOOD FOR SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

ILZ052-054>057-061>063-066>068-071>073-111200-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
315 PM CDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING...AS A
STRONG COLD FRONT SWEEPS EAST ACROSS ILLINOIS. THERE IS A SLIGHT
RISK FOR SEVERE STORMS ACROSS SOUTHEAST ILLINOIS THIS EVENING.
THE MAIN HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES.

WINDY AND MUCH COLDER CONDITIONS ARE EXPECTED LATER TONIGHT...WHICH
WILL FEATURE STRONG NORTHWEST WINDS OF 20 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 10 PM.

ILZ042>051-053-111200-
CASS-CHAMPAIGN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT-SANGAMON-
SCOTT-VERMILION-
315 PM CDT TUE MAR 10 2009

...WIND ADVISORY IN EFFECT UNTIL 6 AM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING...AS A
STRONG COLD FRONT SWEEPS EAST ACROSS ILLINOIS. THERE IS A SLIGHT
RISK FOR SEVERE STORMS ACROSS CENTRAL AND SOUTHEAST ILLINOIS FOR
THIS EVENING. THE MAIN HAZARDS WILL BE DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES.

WINDY AND MUCH COLDER CONDITIONS ARE EXPECTED LATER TONIGHT...WHICH
WILL FEATURE STRONG NORTHWEST WINDS OF 20 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 10 PM.

GOETSCH

In the hours before

Local storm report, Mar 10, 4:58 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT TUE MAR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLOOD            TOULON                  41.09N 89.86W
03/10/2009                   STARK              IL   LAW ENFORCEMENT

            12 ROADS CLOSED IN STARK CO. DUE TO HEAVY RAIN OVERNIGHT

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:10 PM CDTSevere Thunderstorm WarningILXChristian, Macon30 min
Mar 11, 9:08 AM CDTAreal Flood WarningILXFulton24 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.